# SDR HNAA2018100300242

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 35,549 hours, 31,335 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CEILING LINING LIGHT AT ROW 3 INOP. CORRECTIVE ACTION: R&R LIGHT BULB AT ROW 3 AND INSTALLED COVER.
